I began having a skin irritation in my groin area several weeks ago, primarily aggrivated red blotches of skin with intense itching. The rash has spread down my inner thigh, throughout my waistline, and even to my armpits. My PCP has diagnosed the rash to be a fungal infection, and prescribed a 30 day regiment of Grifulvin V (oral) and to apply Lotrimin A/C topically. I have been using Lamisil A/T for the prior week to seeing my doctor, with little or no improvement.
Though I just began the Grifulvin V yesterday, I question whether the rash is fungal, because there is little or no "scaling" of the skin, and not a defined leading edge of the rash. I also thought originally that it could be a scabal infection, and used a Permithrin treatment 3-4 weeks ago....once again....little or no improvement.
If anyone has any input, it would be greatly appreciated. The itching / irritation is almost unbearable at times, even with using the antifungal cream, Gold Bond medicated powder, and Benedryl orally. I've attached a photo of the rash.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.